# SDR NOCA02707

- Difficulty date: January 30, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: G1382AS10
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 1 EICAS STATUS MSG.  RELAMPED DET 1, AFT CARGO BIN PER AMM 26-16-01.  OPS CHKS NORMAL.
